# SDR CA121214006

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft serial: 52012
- Aircraft time: 10,431 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033201333
- Condition: Cracked
- Location: Fuselage
- Part time: 10,431 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT HAS A 4.5" CRACK ON THE LT SIDE OF THE ROOF SHELL ASSY JUST IN FRONT OF THE FWD ENGINE FIREWALL.  THIS WAS DISCOVERED FOLLOWING TROUBLESHOOTING ACTIONS, RELEVANT TO THE INVESTIGATION OF A NOISE BEING EXPERIENCED DURING LT PEDAL INPUTS DURING HOVER OPERATIONS.  THE ACFT IS USED FOR ELECTRONIC NEWS GATHERING.  CRACK FOUND USING NDT INSPECTION TECHNIQUES.
